MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC ON-X MITRAL HEART VALVE WITH STANDARD SEWING RING - 27/29MM; MECHANICAL HEART VALVE

ON-X LIFE TECHNOLOGIES, INC ON-X MITRAL HEART VALVE WITH STANDARD SEWING RING - 27/29MM; MECHANICAL HEART VALVE
Model Number ONXM-27/29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/30/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No information is available regarding the reason for valve explant.Post production residual risk is communicated in the product's labeling and instruction for use (ifu).The ifu states it is possible that complications of prosthetic heart valves could lead to reoperation or explantation.
 
Event or Problem Description
According to the available information, the patient received on-x mitral heart valve with standard sewing ring - 27/29mm in 2010.The valve was explanted due to unknown reasons in (b)(6) 2014 and the patient received on-x mitral heart valve with conform-x sewing ring - 25/33mm.Multiple attempts were made to obtain additional information, including the reason for reoperation, operative notes, and patient comorbidites; however, all attempts were unsuccessful.

Brand Name
ON-X MITRAL HEART VALVE WITH STANDARD SEWING RING - 27/29MM
Common Device Name
MECHANICAL HEART VALVE
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC
1300 e. anderson ln.
bldg b
austin TX 78752
MDR Report Key5995294
Report Number1649833-2016-00021
Device Sequence Number569942
Product Code LWQ
UDI-Device Identifier00851788001280
UDI-Public00851788001280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberONXM-27/29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2016
Initial Report FDA Received Date10/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR